# SDR ASAA0280693

- Difficulty date: December 28, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Rib
- Part number: 995252112
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FLOOR PANEL HAS A CRACKED RIB AT FS 465-541.  CUT OUT AND REPLACED DAMAGED SECTION PER SRM 51-70-5, 53-24-0, AND 51-60-0.  (M)
